# SDR 0501146718

- Difficulty date: July 8, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N618US
- Make and model: Boeing 747251F
- Aircraft serial: 21122
- Aircraft time: 98,808 hours, 24,405 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Leaking
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

DURING TAKE-OFF THERE WAS A STRONG FUEL ODOR IN COCKPIT.  SMELL CLEARED ONCE PACKS WERE TURNED ON.  AIRCRAFT CONTINUED ON TO DESTINATION AND LANDED WITHOUT INCIDENT.  ANC MAINTENANCE FOUND LEAK ON SEAM 15 INCHES AHEAD OF NR 2 SUMP DRAIN, AND SEALED EXTERNAL TANK AREA LEAK. FUELED TANKS TO 30,000LBS NO LEAKS FOUND.  AIRCRAFT OK FOR RETURN TO SERVICE.
